MAUDE Adverse Event Report: VYAIRE MEDICAL LTM II; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTM II; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTM II
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).The equipment was received in vyaire facility for evaluation.No root cause has been determined at this time.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
 
Event or Problem Description
The customer reported to vyaire medical that the assy, packaging ltm ii unit has malfunctioning screen.The reporter confirmed that there is no patient involvement associated on this event.

Brand Name
LTM II
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11803172
Report Number2021710-2021-13878
Device Sequence Number14364195
Product Code CBK
UDI-Device Identifier00845873000333
UDI-Public(01)00845873000333(11)20160308
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTM II
Device Catalogue Number17650-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1